MAUDE Adverse Event Report: ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS; BONE FIXATION PLATE

ARTHREX, INC. DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS; BONE FIXATION PLATE
Model Number DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint allegation is confirmed based on photographic evidence ( via an x-ray) of a fractured ar-2657dl, distal clavicle plate, batch 15327912 at the screw hole region.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to patient-specific factors resulting in excessive mechanical stress applied to the plate.Per dfu guidance (dfu-0192-eo, revision 9, section e ¿ warnings): 6.Postoperatively and until healing is complete, fixation provided by this device should be considered temporary and may not withstand weight-bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a follow-up x-ray revealed that the implanted plate had fractured without any trauma.The surgery had taken place approximately two weeks prior.No further information is available.Update 12-feb-2026 - further information was received: it was reported that on (b)(6) 2026, a follow-up x-ray revealed that the implanted plate had fractured without any trauma.The patient is currently only reporting symptoms resulting from the surgical procedure.No revision surgery is currently planned; conservative treatment is being pursued, which is why the plate remains in the patient.The patient originally underwent surgery on (b)(6) 2026, for a clavicle fracture.

Brand Name
DISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24494889
Report Number1220246-2026-01147
Device Sequence Number17381941
Product Code HRS
UDI-Device Identifier00888867027527
UDI-Public(01)00888867027527(11)250326(10)15327912
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISTAL CLAVICLE PLATE, 8 HOLE, LEFT, SS
Device Catalogue NumberAR-2657DL
Device Lot Number15327912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown